| Model Number |
73022L |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the several catheters had an issue.It was stated that the catheter had a hole in it.Per follow up made on (b)(6) 2021, picture sample was provided and it showed the hole in catheter and unable to saw the hole with the naked eye.Per additional information received on (b)(6) 2021, customer had same hole issue with the same lot number.Another catheter was used to finish the case.Also stated that 5 more catheters (unused) were affected from that lot.
Event or Problem Description
It was reported that several catheters had an issue.It was stated that the catheter had a hole in it.Per follow up made on 31mar2021, picture sample was provided and it showed a hole in the catheter which was unable to see with naked eye.Per additional information received on 28may2021, customer had same hole issue with the same lot number.Another catheter was used to finish the case.Also stated that 5 more catheters (unused) were affected from that lot.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "damage core pin or insert / hit insert against the mold or the table".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿to deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.